+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 23, Issue.: 6

Original-research-article

Soliton Solutions for Time Fractional Hamiltonian System

 

Abbas H. Taqi1*

1Department of Mathematics, College of Science, University of Kirkuk, Kirkuk, Iraq.

Article Information
Editor(s):
(1) Fangfei Li, Department of Mathematics, East China University of Science and Technology, Shanghai, China.
Reviewers:
(1) Anuj Kumar Goel, Maharishi Markandeshwar University, India.
(2) Abdullah Sonmezoglu, Bozok University, Turkey.
(3) W. Obeng Denteh, Kwame Nkrumah University of Science and Technology, Ghana.
(4) Ali Mutlu, Manisa Celal Bayar University, Turkey.
(5) Chun Wang, Beijing Institute of Technology, Beijing, China.
Complete Peer review History: http://www.sciencedomain.org/reviewhistory/20514

Abstracts

In this paper, soliton solutions of a fractional partial differential equations using modified extended tanh method with Riccati equation have been proposed. This method is applied to obtain solitary wave solution for the nonlinear time fractional Hamiltonian system. The system is converted into a system of ordinary differential equations using fractional complex transforms and the properties of modified Riemann-Liouville derivative. The proposed technique is concise and easily applicable for solving wide types of time-fractional partial differential equations.

Keywords :

Fractional Hamiltonian system; modified extended tanh method.

Full Article - PDF    Page 1-12

DOI : 10.9734/JAMCS/2017/35372

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429